Weird pain in night, tramadol

Hello, yesterday I skipped my evening ultracet( American version tylenol plus tramadol) because someone forgot make updates in pharmacy... so i was out of my regular pills. Night was horrible, my pain was 10 points in 10...every joint was in fire:( was up all night... don't know looks like i am addicted pill... normal with Ra? What are you think?

6 Replies

oldestnewest
  • Tramadol is addictive, so if you've been taking it regularly for a while then you will have a reliance on it. So that combined with lack of pain relief is likely to give you a bad time. Just missing one pill isn't likely to cause the RA to escalate so fast so quickly.

  • What i was thinking and was bad believe me:( anyway i am off sulfasalazine now going to try mtx. Hopefully not get bad side effects like i had sulfasalazine. Tramadol yes I take already 2 years nighttime pain

  • MTX was worked really well for me with few side effects - so hope it does the same for you. It would be much better to have the disease controlled with something like MTX so you can start to come off tramadol - but it will be hard! Good luck.

  • I've been taking tramadol for 2+ years. I'm not sure if I'm addicted, probably am, but tramadol is one of very few meds I can take that help with my pain so there's very little I can do about it either way. I certainly know about it if I miss taking a dose, but don't think my pain gets as bad as yours by the sound of it. You should find methotrexate a lot better at controlling your RA than tramadol... providing it works for you of course. If not there's plenty of other meds you can try.

  • Same for me somehow with tramadol i can sleep at least and last night showed how bad can be without...really don't know it's safe to take tramadol so long ? Did mtx helps me get out from tramadol or still need? Thousands question s in my mind

  • Not sure what will happen? You might have to carry on taking tramadol until the methotrexate starts to work. Then maybe your doc will gradually wean you off it by decreasing the dosage over time.

    I would not worry too much about it for now if I were you as I would think it more important to get your RA under control first, then go about tackling your tramadol reliance, which may be easier than you think once your pain has eased.

    All of the above is purely conjecture on my part............

You may also like...